# SDR SWIA95726

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Bleed Valve
- Condition: Failed
- Location: Blue Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF BLUE SYSTEM HYDRAULICS IN FLIGHT.  CLEARED WATER FROM RIGHT HYDRAULIC RESERVIOR CHAMBER.  INSTALLED NEW MANUAL BLEED VALUE.  OPS CHECKED HYDRAULIC SYSTEM, OPS AND LEAK CHECKS GOOD.
